|i take 100mg with zyphrexa and clonopin , seems to be working great only problem is im depressed|
Do you find that the Zyprexa causes weight gain? I tried it. After thoroughly embarrassing myself at a wedding shower by eating ALL the cookies and constantly stuffing my face, I realized I had been gaining over a pound a day. My doctor took me off of it... gave me real incentive to lose down to a normal weight. Took a couple of years to do it, but well worth the effort.
The reason I ask is I've been hard-pressed to find one person who didn't have significant weight gain on Zyprexa.
Also, for the person who just started Lamictal, you'll want to give it at least 2 or 3 weeks--maybe more--before making a decision on if it's helping or not. Side effects should go away with time. Hang in there!
|Are you supplementing the mood stabilizers with an anti-depressant? I've heard a lot of people with bipolar like Effexor. I liked Wellbutrin, but it tended to make me manic sometimes. Now I take Cymbalta. It works better than anything else, so far. I didn't like Lithium because it made me numb and very shaky. As an artist, I cannot afford to be shaky. Also, being numb really dampened my creativity.
I hope you find a good combination of meds.